Table of Contents Author Guidelines Submit a Manuscript
International Journal of Stochastic Analysis
Volume 2012 (2012), Article ID 137271, 20 pages
Research Article

Survival Exponents for Some Gaussian Processes

Institute of Earthquake Prediction Theory and Mathematical Geophysics, Russian Academy of Sciences, Profsoyuznaya 84/32, 117997 Moscow, Russia

Received 22 May 2012; Accepted 7 August 2012

Academic Editor: Yaozhong Hu

Copyright © 2012 G. Molchan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

G. Molchan, “Survival Exponents for Some Gaussian Processes,” International Journal of Stochastic Analysis, vol. 2012, Article ID 137271, 20 pages, 2012. doi:10.1155/2012/137271